Has anyone taking Prilosec experienced a feeling of a lump in their throat?
Q:Although I had no acid reflux symptoms an upper GI showed the beginnings of GERD so my physician started me on Prilosec OTC. Within days I began having a feeling of a lump in my throat with increased gas and burping. When I wake up in the morning I’m fine until approx. 1/2 hour after taking my morning dosage and it continues until I go to bed at night. Strangely, if I eat or drink something acidic (i.e. glass of wine) the sensation goes away temporarily. Other foods/drinks do not seem to make any difference. I’ve looked up the common side effects and the lump in the throat doesn’t seem to be one of them. Has anyone else experienced this? Anyone know what might be causing it?
More Answers to “Has anyone taking Prilosec experienced a feeling of a lump in their throat?“It sounds like the Prilosec isn’t working, since a lump in the throat is actually a sign of acid reflux. In addition to the Prilosec, you need to be aware of the GERD triggers — carbonated drinks, caffeine. sorbitol (aka, avoid sugarfee gum), etc. I am on another GERD medication and have had to completely cut those elements from my life so I can function without continual throat clearing. I feel for you — the lump in the throat issue is annoying, distracting, and somewhat depressing, since you are on a med which SHOULD be taking care of it.Talk to your doctor — good luck!
i have been taking it for years and never had that problem go to the doc